Saturday, May 26, 2012

Steroid fat

Someone gave me such a great idea today on what to say to people who tells me that I'm fat.

All I have to do is just tell them that I'm on steroid pills. Doctor's orders.

The side effects of taking the steroid pills has made me fat. Not because for years and years I purposely eat a lot or refuse to do any exercise.

So please understand that it's not my fault that I'm fat now. Seriously. LOL! :P


Steroid fatSocialTwist Tell-a-Friend

2 comments:

Anonymous said...

Hi, Lin.

This is what I would say to the person: "Well, at least I can do something about my weight but you cannot change your ugly face".

Believe it or not, I have said this to someone who told me I put on a lot of weight. That is so rude. The person who put on the weight knows exactly how much weight he put on and there is always a reason why.

In my situation the person who has commented on my weight has been ugly so this worked.

Wonder if this would have worked for you? :)

You always look beautiful so do not fret over any weight gain.

Barb

Noor Azlina Abdul Samad K. said...

hahahahaha! that's a good one Barb! will give it a try! ;) thanks!